# SDR USAA2012121100003

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 59,269 hours, 40,473 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 346
- Condition: Faulty
- Location: Cockpit
- Part time: 49,364 hours, 33,489 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE TRAILING EDGE FLAPS SPLIT - ONE NEEDLE AT 25 AND THE OTHER AT 30. MAINTENANCE NOTED THE FLAP INDICATOR VERY WARM AND MAKES NOISE (COMPARED TO OTHER AIRCRAFT). LEFT NEEDLE ALSO LAGS AT TIMES.  REMOVED AND REPLACED T/E FLAP POSITION INDICATOR PER AMM 27-58-41-4-4-004. ACCOMPLISHED OHM AND MEG CHECK OF WIRES TO LEFT AND RIGHT FLAP POSITION SYNCHROS FROM D4874P TO LEFT SYNCHRO AND D4876 TO RIGHT SYNCHRO (REF WDM 27-52-01, PAGE 4).  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
